MathSciNet Relay Station
MathSciNet bibliographic data
MR1900870 (2003c:55004) 55M20 (37B99 37C25 54H20)
Ho, Chung-Wu On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2625–2630 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement